MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Bulletin des societes d'ophtalmologie de France · 1989

[Prolonged mydriasis caused by Lamaline].

Maizoub S, Autret E, Furet Y, Jonuille A P, Rossazza C, Breteau M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Atropine derivatives. The presence of atropine derivatives in numerous combined medicines is often ignored or reflected. A case report of prolonged bilateral non reactive mydriasis with "cycloplegia", linked with the utilisation of a therapeutic dose of Lameline suppositories raises the question of individual susceptibility, with particular ocular sensitivity. This urge one not to ignore the presence of these products and to respect the contraindications, even with minute doses.

Для цитирования: Maizoub S, Autret E, Furet Y, Jonuille A P, Rossazza C, Breteau M. [Prolonged mydriasis caused by Lamaline].. Bulletin des societes d'ophtalmologie de France. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.